# SDR USAA010271

- Difficulty date: February 13, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 32,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCH IN SEVERAL AREAS, STATINO 312, BL 0 RBL 12, LBL 7, 32, 39.  REPLACED T-CAP.  (M)
